# SDR REXA2018122901391

- Difficulty date: December 29, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SUPPORT BRACKET IS CRACKED ON BOTH SIDES OF BRACKET NEAR FS409+128. SEE STREAMER. REMOVED CRACKED BRACKET IAW SRM 51-72-86. FABRICATED NEW BRACKET IAW SRM 51-24-36. APPLIED FINISH IAW SRM 51-25.
